Product Code: B07VRSB5ZN
Amazon Basic Care Ibuprofen Tablets, 200 mg, Pain Reliever/Fever Reducer for Headache, Backache, Menstrual Pain and Body Aches, 500 Count
$9.59
Product Information
Availability
In Stock
About this item
- ACTIVE INGREDIENT: This pain reliever and fever reducer contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID); compare to Motrin IB active ingredient
- RELIEF FOR ACHES AND PAINS: Amazon Basic Care Ibuprofen Tablets temporarily relieve minor aches and pains due to headache, muscular ache, minor pain of arthritis, toothache, backache, the common cold and menstrual cramps; also temporarily reduces fever
- COATED CAPLETS: These orange coated caplets (capsule-shaped tablets) are a gluten free choice to relieve minor body aches and pains and temporarily reduce fever; each caplet contains 200 mg of ibuprofen, a nonsteroidal anti-inflammatory drug (NSAID)
- APPROVED FOR ADULTS AND CHILDREN AGE 12 AND OVER: Use Amazon Basic Care Ibuprofen Tablets for adults and children age 12 years and over; children under 12 years: ask a doctor
- GLUTEN FREE: This product is gluten free; package is child resistant










